# SDR SWAA2024042979814

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,708 hours, 27,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFT AFT EMERGENCY SLIDE LIGHT INOP<[01] REMOVED AND REPLACED LFT AFT EMERGENCY SLIDE LIGHT PER AMM 33-51-04
